Alert archive / Wisconsin / Gale Warnings in 2009
Gale Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Mar 10, 2009, 3:39 AM CDT. It took effect at Mar 10, 2009, 7:00 PM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 3:39 AM CDT (08:39 UTC)
- In effect from
- Mar 10, 2009, 7:00 PM CDT
- Expired
- Mar 11, 2009, 9:55 AM CDT
- In force
- 15 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
910 WHUS73 KMKX 100839 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CDT TUE MAR 10 2009 ...STRONG WEST WINDS EXPECTED TONIGHT INTO WEDNESDAY AFTERNOON... .LOW PRESSURE IS EXPECTED TO STRENGTHEN THIS EVENING AS IT SHIFTS FROM EASTERN IOWA INTO THE UPPER PENINSULA OF MICHIGAN BY MIDNIGHT. GUSTY WEST WINDS WILL DEVELOP THIS EVENING AS A RESULT OF THIS STRENGTHENING. LMZ643>646-101645- /O.UPG.KMKX.GL.A.0005.090311T0300Z-090311T1400Z/ /O.NEW.KMKX.GL.W.0005.090311T0000Z-090311T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 AM CDT TUE MAR 10 2009 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 5 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM CDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. AS LOW PRESSURE INTENSIFIES AS IT MOVES NORTHEAST OVER WISCONSIN TONIGHT...A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN...WITH VERY STRONG WEST WINDS IN ITS WAKE. SUSTAINED GALES OF TO 40 KNOTS ARE EXPECTED THIS EVENING INTO EARLY WEDNESDAY...WITH FREQUENT GALE FORCE GUSTS INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM
5 follow-up statements
881 WHUS73 KMKX 101453 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 953 AM CDT TUE MAR 10 2009 ...STRONG WEST WINDS EXPECTED TONIGHT INTO WEDNESDAY AFTERNOON... .LOW PRESSURE IS EXPECTED TO STRENGTHEN THIS EVENING AS IT SHIFTS FROM EASTERN IOWA INTO THE UPPER PENINSULA OF MICHIGAN BY MIDNIGHT. GUSTY WEST WINDS WILL DEVELOP THIS EVENING AS A RESULT OF THIS STRENGTHENING. LMZ643>646-102300- /O.CON.KMKX.GL.W.0005.090311T0000Z-090311T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 953 AM CDT TUE MAR 10 2009 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM CDT WEDNESDAY. AS LOW PRESSURE INTENSIFIES AS IT MOVES NORTHEAST OVER WISCONSIN TONIGHT...A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN... WITH VERY STRONG WEST WINDS IN ITS WAKE. SUSTAINED GALES TO 40 KNOTS ARE EXPECTED THIS EVENING INTO EARLY WEDNESDAY...WITH FREQUENT GALE FORCE GUSTS INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC
362 WHUS73 KMKX 102054 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CDT TUE MAR 10 2009 ...STRONG WEST WINDS EXPECTED TONIGHT INTO WEDNESDAY AFTERNOON... .LOW PRESSURE WILL STRENGTHEN OVER CENTRAL WISCONSIN THIS EVENING AS IT TRACKS INTO THE UPPER PENINSULA OF MICHIGAN BY MIDNIGHT. GUSTY WEST WINDS WILL DEVELOP THIS EVENING AS A RESULT OF THIS STRENGTHENING. LMZ643>646-110500- /O.CON.KMKX.GL.W.0005.090311T0000Z-090311T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 PM CDT TUE MAR 10 2009 ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM CDT WEDNESDAY. AS LOW PRESSURE INTENSIFIES OVER WISCONSIN THIS EVENING...A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN...WITH VERY STRONG WEST WINDS IN ITS WAKE. SUSTAINED GALES TO 40 KNOTS ARE EXPECTED THIS EVENING INTO EARLY WEDNESDAY...WITH FREQUENT GALE FORCE GUSTS INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MRC
440 WHUS73 KMKX 110242 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 942 PM CDT TUE MAR 10 2009 ...WESTERLY GALES EXPECTED TONIGHT AND WEDNESDAY... .STRONG LOW PRESSURE WILL TRACK FROM UPPER MICHIGAN INTO WESTERN QUEBEC CANADA THROUGH WEDNESDAY. A STRONG PRESSURE GRADIENT AND UNSTABLE CONDITIONS OVER LAKE MICHIGAN WILL LEAD TO WESTERLY GALES TONIGHT AND WEDNESDAY. LMZ643>646-111045- /O.CON.KMKX.GL.W.0005.000000T0000Z-090311T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 942 PM CDT TUE MAR 10 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CDT WEDNESDAY. WESTERLY GALES TO 35 KNOTS WITH HIGHER WIND GUSTS. FREEZING SPRAY. WAVES 3 TO 5 FEET BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GEHRING
785 WHUS73 KMKX 110840 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 AM CDT WED MAR 11 2009 ...WESTERLY GALES EXPECTED TONIGHT AND WEDNESDAY... .STRONG LOW PRESSURE WILL TRACK FROM SOUTHERN ONTARIO INTO QUEBEC CANADA TODAY. THE STRONG PRESSURE GRADIENT OVER LAKE MICHIGAN PRODUCING GALE FORCE WIND GUSTS WILL RELAX DURING THE MORNING HOURS. WIND GUSTS ARE EXPECTED TO FALL BELOW GALE FORCE BY THE EARLY AFTERNOON. LMZ643>646-111645- /O.EXT.KMKX.GL.W.0005.000000T0000Z-090311T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 AM CDT WED MAR 11 2009 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. WESTERLY GALES TO 35 KNOTS WITH HIGHER WIND GUSTS WILL SUBSIDE DURING THE MORNING HOURS. WIND GUSTS WILL FALL BELOW 35 KNOTS BY EARLY THIS AFTERNOON. WAVES 3 TO 5 FEET...BUT MUCH HIGHER TOWARD OPEN WATER...WILL COMBINE WITH COLD TEMPERATURES AND THE STRONG WINDS TO CREATE FREEZING SPRAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM
649 WHUS73 KMKX 111455 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 955 AM CDT WED MAR 11 2009 ...ELEVATED WINDS AND WAVES EXPECTED THIS AFTERNOON AND EVENING... .STRONG LOW PRESSURE HAS EXITED THE GREAT LAKES REGION AND HIGH PRESSURE OVER THE DAKOTAS WILL SLOWLY MAKE ITS WAY OVER MINNESOTA LATE THIS AFTERNOON. WITH THE WEAKENING PRESSURE GRADIENT...WINDS WILL SLOWLY DIMINISH THROUGHOUT THE DAY TODAY INTO THIS EVENING. LMZ643>646-112300- /O.CAN.KMKX.GL.W.0005.000000T0000Z-090311T1800Z/ /O.NEW.KMKX.SC.Y.0023.090311T1455Z-090312T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 955 AM CDT WED MAR 11 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. WEST WINDS TO 30 KNOTS WILL DIMINISH TO 15 TO 25 KNOTS THIS AFTERNOON...AND TO LESS THAN 20 KNOTS BY THIS EVENING. WAVES OF 3 TO 5 FEET ARE EXPECTED TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA BY MID-EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Mar 9, 8:30 PM CDT, 7 hours 9 minutes earlier.
Area forecast discussion, Mar 9, 8:30 PM CDT, 7 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CDT MON MAR 9 2009
HAVE DECIDED TO CONVERT THE HIGH WIND WATCH TO A WIND ADVISORY. PER
THE RESERVATIONS EXPRESSED IN THE ORIGINAL AFD DISCUSSION BELOW AND
LOOKING AT THE NEW GUIDANCE FROM THIS AFTERNOON...IT DOESN/T APPEAR
WE WILL REACH HIGH WIND WARNING CRITERIA. THERE WOULD BE MORE
CONCERN IF THIS WOULD BE HAPPENING DURING THE DAY AND IN A CLEAR DRY
SLOT. BUT IT IS A NIGHTTIME DEAL AND THE NEGATIVE NOCTURNAL
BOUNDARY LAYER INFLUENCE WILL MAKE IT NEARLY IMPOSSIBLE TO REACH
WARNING CRITERIA. SINCE MOST OFFICES WILL LIKELY BE HOISTING WIND
ADVISORIES ACROSS THE AREA ON THE OVERNIGHT SHIFT TONIGHT...HAVE
OPTED TO ISSUE THE ADVISORY AT THIS TIME.
DAVIS
......ORIGINAL DISCUSSION IS BELOW....
.SHORT TERM /TNGT THROUGH THURSDAY/...
SEVERAL IMPORTANT ISSUES TO DEAL WITH DURING THE SHORT TERM PACKAGE
INCLUDING THREAT OF FREEZING RAIN TONIGHT AND STRONG WINDS TUESDAY
NIGHT. TEMPERATURES HAVE WARMED ABOVE FREEZING ACROSS COUNTY WARNING
AREA...BUT CONCERN IS IN NORTHERN AREAS. AT 2 PM KSBM HAS WARMED TO
34...KFLD 38 AND MONTELLO 37. WL CONTINUE TO GO UP SEVERAL MORE
DEGREES DUE TO CDT SWITCH. INCREASING LOW LEVEL SOUTHEAST WINDS
WILL PULL WARM...MOIST AIR BACK INTO SOUTHERN WISCONSIN AS
PRECIPITATION IN IOWA AND NORTHWEST ILLINOIS RACES NORTHEAST.
CRITICAL THICKNESSES OVERNIGHT FAVOR ALL RAIN BUT WL NEED TO WATCH
FAR NORTHERN TIER FROM WESTFIELD EAST TO SHEBOYGAN AS ATMOSPHERE A
BIT DRIER IN THIS AREA. OTHERWISE WIND PROFILER NETWORK AND WATER
VAPOR IMAGERY DETECTING UPSTREAM SHORT WAVE OVER KS MOVING RAPIDLY
NORTHEAST. PRECIPITABLE WATER VALUES INCREASE RAPIDLY TO EIGHT
TENTHS OF AN INCH TONIGHT WHICH IS ONCE AGAIN OVER 200 PERCENT OF
NORMAL. BEST LOW LEVEL MOISTURE CONVERGENCE AND ELEVATED INSTABILTY
REMAINS SOUTH OF WISCONSIN OVERNIGHT AS 60KT LLJ ONCE AGAIN PIVOTS
ACROSS NORTHERN ILLINOIS. HENCE EXPECTING A QUARTER TO THREE
QUARTERS OF AN INCH OVERNIGHT...WITH THE HEAVIEST IN THE SOUTH. WL
LET POINT FLOOD WARNINGS/WATCHES HANDLE SITUATION WITH PERHAPS A
URBAN AND SMALL STREAM NEEDED OVERNIGHT.
SHORT WAVE RACES NORTHEAST AND OUT OF SOUTHERN WISCONSIN EARLY
TUESDAY LEAVING BEHIND TIGHTENING BAROCLINIC ZONE ACROSS ILLINOIS
AND AREAS OF FOG AND DRIZZLE. VIGOROUS SHORT WAVE NOW OVER NEVADA
EXPECTED TO UNDERGO CYCLOGENESIS LATER TUESDAY AND TUESDAY NIGHT AS
STRONG PUSH OF COLD AIR POURS INTO THE NORTHERN PLAINS. LOW LEVEL
CONVERGENCE AND MOISTURE SHOULD RESULT IN SCT TO NUMEROUS SHOWERS
AND A FEW THUNDERSTORMS DURING THE AFTERNOON AND EVENING AS A
STRENGTHENING COLD FRONT SWEEPS THROUGH SOUTHERN WISCONSIN. NAM AND
GFS IN GOOD AGREEMENT ON FRONT EXITING SE RAPIDLY BY 06Z WITH 85H
TEMPS PLUMMETING 20 DEGREES IN 12 HOURS.
HAVE RESERVATIONS WITH HIGH WIND WATCH AS BEST PRES RISE COUPLET
PASSING TO THE NORTH OF THE AREA AND TIME OF DAY. THINKING FOR THE
DURATION OF THE EVENT EXPECT WIND ADVISORY CRITERIA WITH SUSTAINED
WINDS 25 TO 35 KTS WITH A FEW GUSTS TO 50 MPH...BUT MAY BE A 1 TO 3
HOUR PERIOD IMMEDIATELY AFTER COLD FRONT PASSAGE WITH SUSTAINED
WINDS OF 35KTS POSSIBLY REACHING SURFACE. 3 HOUR PRES RISES IN THE
5 TO 6MB RANGE WITH 925H WINDS AROUND 40KTS BUT DUE TO STRONG
INVERSION...STRONGER WINDS AT 85H NOT EXPECTED TO MIX TO SURFACE.
COLD QUIET WEATHER SETTLES IN FOR WED AND THU. WENT BELOW MOS
GUIDANCE MOST PERIODS.
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
BENIGN BUT CHILLY WEATHER FOR MOST OF THE EXTENDED PERIOD AS
SPRAWLING HIGH PRESSURE IN COMMAND UNTIL LATE IN THE WEEKEND. WEST
TO NORTHWEST UPPER LEVEL WINDS WILL RESULT IN BELOW NORMAL
TEMPERATURES AT THE START OF THE PERIOD. TEMPERATURES BEGIN TO
MODERATE BY FRIDAY AND CONTINUE THROUGH THE WEEKEND. WARM FRONT
BEGINS TO DEVELOP TO THE SOUTH OF WISCONSIN INTO EARLY NEXT WEEK AS
UPPER LEVEL PATTERN CHANGE TAKES PLACE. CUTOFF UPPER LOW OVER
SOUTHWEST GETS NUDGED EASTWARD BEGINNING SUNDAY AND MOVES THROUGH
CENTRAL CONUS MONDAY INTO TUESDAY. ALOT OF UNCERTAINTY REGARDING
AMOUNT OF MOISTURE AVAILABLE AS THIS SYSTEM MOVES THROUGH THE
REGION...BUT ENOUGH AGREEMENT BETWEEN EXTENDED GUIDANCE TO ADD
CHANCE FOR BOTH RAIN AND SNOW TO OUTLOOK BEGINNING SUNDAY NIGHT
THROUGH MONDAY NIGHT.
GFS 5DAY 500H MEANS INDICATING LARGE POSITIVE ANOMOLY DEVELOPING
OVER THE ERN PAC INTO WRN CONUS FOR LATER NEXT WEEK...INDICATING DRY
BUT BELOW NORMAL WEATHER RETURNING AFTER SYSTEM EARLY NEXT WEEK.
&&
.AVIATION...STRATUS FIELD NOT FAR AWAY IN NORTHERN ILLINOIS AND
STARTING TO MAKE A PUSH NORTHWARD AS LOW LEVEL WIND FIELD BECOMES
MORE FAVORABLE FOR THIS. ONCE CEILINGS COME DOWN EXPECT THEM TO STAY
AT IFR LEVELS INTO TUESDAY MORNING. OVERNIGHT RAIN WILL LIKELY
DIMINISH A BIT TOWARDS THE AFTERNOON. ANY CLEARING OR IMPROVEMENT
WILL HINGE ON WARM FROPA SCOURING THINGS OUT AND STRONG LOW LEVEL
JET JUST TO THE SOUTH...WITH DEVELOPING WARM FRONT ACROSS ILLINOIS.
EXPECT IFR CIGS TO DEVELOP WITH MAINLY RAIN EXPECTED.
&&
.MARINE...STRONG CYCLOGENESIS OVER UPPER PENINSULA OF MICHIGAN BY
MIDNIGHT TUESDAY NIGHT. EXPECT VERY STRONG WEST WINDS IN WAKE OF
LOW...HOWEVER TIGHTEST PRESSURE GRADIENT EXPECTED ACROSS NORTHEAST
WISCONSIN. BUFKIT SOUNDINGS SUPPORT SOLID GALE EVENT AT THIS POINT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HIGH WIND WATCH FROM 03Z/11 THROUGH 14Z/11 FOR
WIZ046-047-051-052-056>060-062>072.
LM...GALE WATCH FROM 03Z/11 THROUGH 14Z/11 FOR
LMZ643>646.
SHORT/LONG TERM...MBK
AVIATION/MARINE...PCHazardous weather outlook, Mar 9, 8:15 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 815 PM CDT MON MAR 9 2009 WIZ046-047-051-052-056>060-062>072-101000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 815 PM CDT MON MAR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A CHANCE FOR SOME FREEZING RAIN LATE TONIGHT...MAINLY NORTH OF A DELLS TO SHEBOYGAN LINE. SEVERAL RIVERS ARE IN FLOOD. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STRONG LOW WILL TRACK NORTHEAST ACROSS WISCONSIN ON TUESDAY...BRINGING MORE RAINFALL...AND AGGRAVATING ANY FLOODING THAT IS ONGOING. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY AFTERNOON AND TUESDAY EVENING...BEFORE A STRONG COLD FRONT MOVES THROUGH. STRONG WEST WINDS...WITH GUSTS TO NEAR 45 MPH ARE POSSIBLE TUESDAY NIGHT. A WIND ADVISORY IS IN EFFECT LATE TUESDAY EVENING AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-101000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 815 PM CDT MON MAR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A GALE WATCH IS IN EFFECT FOR TUESDAY EVENING THROUGH EARLY WEDNESDAY. SOME FREEZING SPRAY IS POSSIBLE LATER TUESDAY NIGHT INTO WEDNESDAY. COLLAR WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 7:58 PM CDT | Wind Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 37 hr |
| Mar 9, 9:46 PM CDT | River Flood Warning | MKX | Ozaukee | 55 hr |
| Mar 10, 9:29 AM CDT | River Flood Warning | MKX | Columbia | 26 hr |
| Mar 10, 11:04 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 24 hr |
| Mar 10, 11:59 AM CDT | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 6 hr |
| Mar 10, 1:07 PM CDT | River Flood Warning | MKX | Jefferson | 10 days |
| Mar 10, 1:07 PM CDT | River Flood Warning | MKX | Jefferson | 12 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.